# SDR 2007UALA00407

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 34,488 hours, 4,313 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT UPPER DECK GALLEY, ROW 15 CEILING, AFT OF ROW 8 RT CEILING & AT ROW 24 CEILING ARE INOPERATIVE.  RELAMPED EEL LIGHTS IN EACH POSITION.  ALL CHECKED OK FOR SERVICE.
